A characterization of integral elliptic automorphic forms
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 1, p. 45-62
@article{ASNSP_1994_4_21_1_45_0,
     author = {Mori, Andrea},
     title = {A characterization of integral elliptic automorphic forms},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {1},
     year = {1994},
     pages = {45-62},
     zbl = {0822.11033},
     mrnumber = {1276762},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_1_45_0}
}
Mori, Andrea. A characterization of integral elliptic automorphic forms. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 1, pp. 45-62. http://www.numdam.org/item/ASNSP_1994_4_21_1_45_0/

[1] P. Deligne - M. Rapoport, Les schémas de modules de courbes elliptiques. In "Modular Functions of One Variable II" pp. 143-316, Springer Lecture Notes in Math. 349, 1973. | MR 337993 | Zbl 0281.14010

[2] A. Grothendieck, Éléments de Géometrie Algébrique, IV. Publ. Math. IHES 32, 1967. | Numdam

[3] M. Harris, A note on three lemmas of Shimura. Duke Math. J. 46 (1979), 871-879. | MR 552530 | Zbl 0433.10016

[4] M. Harris, Special values of zeta functions attached to Siegel modular forms. Ann. Sci. École Norm. Sup. 14 (1981), 77-120. | Numdam | MR 618732 | Zbl 0465.10022

[5] K. Iwasawa, Lectures on p-adic L-functions. Annals of Mathematics studies 74, Princeton University Press, 1972. | MR 360526 | Zbl 0236.12001

[6] N. Katz, p-adic properties of modular schemes and modular forms. In " Modular Functions of One Variable III" pp. 70-189, Springer Lecture Notes in Math. 350, 1973. | MR 447119 | Zbl 0271.10033

[7] N. Katz, p-adic interpolation of real analytic Eisenstein series. Annals of Math. 104 (1976), 459-571. | MR 506271 | Zbl 0354.14007

[8] N. Katz, p-adic L-functions for CM fields. Inv. Math. 49 (1978), 199-297. | MR 513095 | Zbl 0417.12003

[9] N. Katz, Serre-Tate local moduli. In "Surfaces Algebraiques" pp. 138-202, Springer Lecture Notes in Math. 868, 1981. | MR 638600 | Zbl 0477.14007

[10] N. Katz - B. Mazur, Arithmetic moduli of elliptic curves. Annals of Math. Studies 108, Princeton University Press, 1985. | MR 772569 | Zbl 0576.14026

[11] H. Maab, Die Differentialgleichungen in der Theorie der Siegelschen Modulfunktionen. Math. Ann. 126 (1953), 44-68. | MR 65584 | Zbl 0053.05602

[12] J.S. Milne, Points on Shimura varieties mod p. In "Automorphic Forms, Representations, and L-functions", pp. 165-184, Proc. Sympos. Pure Math. 33-2 (1979). | MR 546616 | Zbl 0418.14022

[13] A. Mori, An integrality criterion for elliptic modular forms. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 9 (1990), 3-9. | MR 1081819 | Zbl 0702.11025

[14] A. Mori, A condition for the rationality of certain elliptic modular forms over primes dividing the level. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (9) (1990), 103-109. | MR 1120129 | Zbl 0744.11020

[15] A. Mori, An expansion principle for elliptic automorphic forms of quaternionic type. Preprint.

[16] M. Schlessinger, Functors of Artin rings. Trans. Amer. Math. Soc. 130 (1968), 208-222. | MR 217093 | Zbl 0167.49503

[17] J.-P. Serre, Formes modulaires et fonctions zeta p-adiques. In "Modular Functions of One Variable III" pp. 191-268, Springer Lecture Notes in Math. 350, 1973. | MR 404145 | Zbl 0277.12014

[18] G. Shimura, Construction of class fields and zeta functions of algebraic curves. Annals of Math. 85 (1967), 58-159. | MR 204426 | Zbl 0204.07201

[19] G. Shimura, Introduction to the arithmetic theory of automorphic functions. Iwanami Shoten and Princeton University Press, 1971. | MR 314766 | Zbl 0221.10029